# SDR USAA980192

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratch
- Location: Bs 687
- Part time: 41,932 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL INSPECTION, FOUND 3 INCH SCRATCH APPROX .025 INCH DEEP IN CROWN SKIN STATON 687, STRINGER 1L.  BURNISHED AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
